# SDR FDEA202309281666

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 36,796 hours, 25,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB COMPT FWD O/B CORNER OF APU INLET STRAP HAS CORROSION. COMPLIED WITH EA F-5330-T0376272 A P1.
